MathSciNet Relay Station
MathSciNet bibliographic data
MR1321558 (96a:34113) 34D99
Obłoza, Marta Hyers stability of the linear differential equation. Rocznik Nauk.-Dydakt. Prace Mat. No. 13 (1993), 259–270.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement